# SDR COMA0460491

- Difficulty date: August 27, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 7,419 hours, 6,716 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1754
- Condition: Malfunctioned
- Location: Nlg
- Part time: 7,421 hours, 6,717 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5633 NLG DOOR WARNING.  REPLACED THE NLG DOOR SELECTOR VALVE.
